MarBEF Data System



ERMS source details

Cushman, J. A. (1924). Samoan foraminifera. Publications of the Carnegie Institution of Washington, Department of Marine Biology. 21(342): 1-75.
183790
Cushman, J. A.
1924
Samoan foraminifera.
Publications of the Carnegie Institution of Washington, Department of Marine Biology
21(342): 1-75
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2014-07-24 11:14:22Z
created
2017-07-16 20:49:51Z
changed

Bolivina variabilis (Williamson, 1858) (new combination reference)
Nubeculina Cushman, 1924 (original description)
Rotaliammina Cushman, 1924 (original description)
Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2021-01-26 01:12:14 GMT+1